# SDR 95ZZZM234

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Beech 1900D
- Aircraft serial: UE36
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: De-Ice Boot
- Part number: 4E30171
- Condition: Missing
- Location: Rt Propeller
- Part time: 1,318 hours
- Component: Bfgoodrich
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

RIGHT PROP, BLADE S/N 317MA, MISSING DE-ICE BOOT.  PROPELLER AND BLADES WERE OVERHAULED BY HARTZELL AT WHICH TIME NEW BOOTS WERE INSTALLED.  UPON INSPECTION OF BLADE, SUBMITTER STATES THE PROBLEM LIES WITH THE PAINT BEING APPLIED.  THE BLADES PRIOR TO BOOT INSTALLATION.  (M)
